Tylenol Cold and Flu Severe Caplets, 24 Count

Tackle your toughest cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.

Provides temporary relief of severe cold and flu symptoms^325 mg of the pain reliever acetaminophen^10 mg of the cough suppressant dextromethorphan^5 mg of the decongestant phenylephrine^200 mg of the expectorant guaifenesin. This multi-symptom formula provides temporary relief of minor aches and pains, sore throat, fever, nasal and chest congestion, headache, and cough.

.

Tylenol Cold + Flu Severe Day/Night Caplets, 24 Count

This convenient combo pack contains 24 caplets total for both day and night cold and flu relief. Both the day and night formulas also temporarily reduce fever, so you can get relief any time of the day. Provides temporary relief of cold and flu symptoms. The nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sinus congestion and pressure, nasal congestion, sore throat, and cough.

Contains acetaminophen that temporarily relieves minor aches and reduces fever. Tylenol cold + flu severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, nasal congestion, sore throat, and cough.

Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, nasal congestion, sore throat, and cough. Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, nasal congestion, sinus congestion and pressure, and cough.

Convenient combo pack of 24 day and night caplets. Each caplet contains 325 mg of acetaminophen, 5 mg of phenylephrine HCl, a nasal decongestant, and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer, a cough suppressant. The daytime caplets also have guaifenesin 200 mg, while the nighttime caplets contain Chlorpheniramine maleate 2 mg, an expectorant to help loosen phlegm mucus to make coughs more productive, an antihistamine.

.


Similar products

Tylenol Cold and Flu Severe Caplets, 24 Count
Tylenol Cold and Flu Severe Day and Night - 3 pack (Total 72 Caplets)
Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief, 48 Caplets (32 DayQuil + 16 NyQuil)
Tylenol Cold + Mucus Severe Daytime – Cool Burst , 8 oz.
Tylenol Sinus Daytime Congestion & Pain - 3 Pack of 24 Caplets (72 Caplets Total)
Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets, 30ct
Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20ct
Alka-seltzer Plus Day/Night Cold and Flu Liquid Gels, 40 Count
Tylenol, Cold and Head Congestion Severe, Caplets, 24 Count
Sudafed PE Pressure + Pain Caplets, 24 Count


Tylenol Cold Max Daytime Caplets, 24 Ct.

Tylenol cold max caplets, daytime provide temporary relief for cold and flu symptoms, cough, nasal congestion, including minor aches and pains, sore throat, sinus congestion and pressure, and fever. Contains acetaminophen that temporarily relieves minor aches and reduces fever. Provides temporary relief of cold and flu symptoms.

Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine.

. Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, nasal congestion, sore throat, and cough. Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, nasal congestion, sinus congestion and pressure, and cough.

Convenient combo pack of 24 day and night caplets. Provides temporary cold and flu symptom relief. This cold and flu medicine does not cause drowsiness, so you can take it during the daytime.


Similar products

Tylenol, Cold and Head Congestion Severe, Caplets, 24 Count
Tylenol Cold and Flu Severe Caplets, 24 Count
Tylenol Cold & Flu Severe for Adults 3x 24 Caplets
Tylenol Cold and Flu Severe Day and Night - 3 pack (Total 72 Caplets)
TYLENOL SINUS CONG/PAIN CAPS 24
Tylenol Cold + Mucus Severe Daytime – Cool Burst , 8 oz.
Vicks Severe Cold & Flu Relief Caplets, 24 ct
Sudafed PE Pressure + Pain Caplets, 24 Count
Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count
Contac Cold+Flu Night featuring powerful cold + flu relief, 24 caplets


Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief, 48 Caplets 32 DayQuil + 16 NyQuil

Provides temporary relief of cold and flu symptoms. Vicks dayquil severe cold & flu relief. Vicks nyquil severe cold & flu: maximum strength non-drowsy cold & Flu: Maximum strength nighttime cold & flu relief. Vicks dayquil severe cold & flu: non-Drowsy. Vicks nyquil severe Cold & Flu: Nighttime. Includes 32 vicks dayquil severe cold & Flu Caplets and 16 Vicks NyQuil Severe Cold & Flu Caplets.

Use as directed. Provides temporary cold and flu symptom relief. Vicks dayquil severe cold & Flu - Maximum symptom fighting ingredients and cough medicine to relieve your worst cold symptoms. Among otC cold/flu medicines. Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine.

Vicks nyquil severe cold & flu - Maximum symptom fighting ingredients and cough medicine to relieve your worst cold symptoms. Among otC cold/flu medicines. Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, sore throat, nasal congestion, and cough. Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, nasal congestion, sinus congestion and pressure, and cough.

Convenient combo pack of 24 day and night caplets.


Similar products

Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief Liquid, Combo Pack 2x12 Fl Oz
Vicks NyQuil Cough Cold and Flu Nighttime Relief, 48 LiquiCaps
Sudafed Pe Congestion, 36 Count
Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets, 30ct
Cepacol Sore Throat Extra Strength, Honey Lemon 16 ea ( Pack of 3)
Theraflu Multi-Symptom Severe Cold & Cough Combo Packets with Lipton Flavors 12 ea
Cepacol Sore Throat & Cough, Maximum Strength Numbing, Instant Action, 16 Lozenges, (Pack of 3)
Vicks DayQuil Cough Cold and Flu Relief, 48 LiquiCaps
Theraflu Nighttime Severe Cold and Cough Medicine, Honey Lemon, Chamomile, and White Tea Flavors, 12 Count
Vicks NyQuil SEVERE Cough Cold and Flu Nighttime Relief, 24 Caplets


3 pack Total 72 Caplets - Tylenol Cold and Flu Severe Day and Night

Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine. Contains acetaminophen that temporarily relieves minor aches and reduces fever. Tylenol cold and flu severe day and Night - 3 pack Total 72 Caplets Provides temporary relief of cold and flu symptoms.

. Vicks dayquil severe cold & flu relief. Vicks nyquil severe cold & flu: maximum strength nighttime cold & Flu: Maximum strength non-drowsy cold & flu relief. Vicks dayquil severe cold & flu: non-Drowsy. Vicks nyquil severe Cold & Flu: Nighttime. Includes 32 vicks dayquil severe cold & Flu Caplets and 16 Vicks NyQuil Severe Cold & Flu Caplets.

Use as directed. 72 caplets. Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, sore throat, nasal congestion, and cough. Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, nasal congestion, sore throat, sinus congestion and pressure, and cough.

Convenient combo pack of 24 day and night caplets. Provides temporary cold and flu symptom relief.


Similar products

Tylenol Cold + Flu Severe Day/Night Caplets, 24 Count
Tylenol Cold and Flu Severe Caplets, 24 Count
Tylenol Cold Max Daytime Caplets, 24 Ct.
Tylenol Cold & Flu Severe for Adults 3x 24 Caplets
Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief, 48 Caplets (32 DayQuil + 16 NyQuil)
Tylenol Cold Multi-Symptom Caplets Daytime, 24 Caps (Pack of 3)
Tylenol Sinus Daytime Congestion & Pain - 3 Pack of 24 Caplets (72 Caplets Total)
Theraflu Powder for Flu and Sore Throat, Apple Cinnamon (6 packets)
Mucinex Fast-Max Severe Congestion & Cough Liquid, 6oz
Delsym Cough Suppressant Alcohol Free Orange Flavored Liquid- 2 Pack, 5 ounces Bottle


Tylenol Sinus Congestion Plus Pain Severe Daytime Non-Drowsy, 24 Count

Relieves headache, sinus congestion/pressure, and nasal and chest congestion. Provides temporary relief of cold and flu symptoms. Each caplet contains 325 mg of the pain reliever acetaminophen. Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, nasal congestion, sore throat, and cough.

Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, sinus congestion and pressure, nasal congestion, and cough. Convenient combo pack of 24 day and night caplets. Vicks dayquil severe cold & flu relief. Vicks nyquil severe cold & flu: maximum strength non-drowsy cold & Flu: Maximum strength nighttime cold & flu relief.

Vicks dayquil severe cold & flu: non-Drowsy. Vicks nyquil severe Cold & Flu: Nighttime. Includes 32 vicks dayquil severe cold & Flu Caplets and 16 Vicks NyQuil Severe Cold & Flu Caplets. Use as directed. 72 caplets. Provides temporary relief of severe sinus and cold symptoms. Contains acetaminophen that temporarily relieves minor aches and reduces fever.




Similar products

Tylenol Sinus Daytime Congestion & Pain - 3 Pack of 24 Caplets (72 Caplets Total)
Tylenol Cold and Flu Severe Caplets, 24 Count
TYLENOL SINUS CONG/PAIN CAPS 24
Tylenol Cold & Flu Severe for Adults 3x 24 Caplets
Mucinex Sinus-Max Max Strength Pressure & Pain Caplets, 20ct
Vicks Sinex Nighttime Sinus Congestion Pressure and Pain Relief, 24 LiquiCaps
Sudafed PE Pressure + Pain Caplets, 24 Count
Alka-Seltzer Plus Severe Sinus Congestion Allergy and Cough Liquid Gels, 20 Count
Vicks Sinex Daytime Sinus Congestion Pressure and Pain Relief, 24 LiquiCaps
Vicks QlearQuil Nighttime Cold and Allergy Sinus and Nasal Decongestant Liquicaps, 24 Count


Robitussin Severe CF Maximum Strength Cough, Cold, & Flu Nighttime Medicine 4 fl. oz. Bottle

Each caplet contains 325 mg of the pain reliever acetaminophen. 5 mg of the nasal decongestant phenylephrine. This formula with soothing action provides powerful relief from your worst cough, cold & flu symptoms. Provides temporary relief of cold and flu symptoms. Provides temporary relief of severe sinus and cold symptoms.

Contains acetaminophen that temporarily relieves minor aches and reduces fever. Relieves cold and flu symptoms including cough, bodyaches, sore throat, fever, runny nose and nasal congestion. Relieve your symptoms to get the restful sleep you need. Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, sore throat, nasal congestion, and cough.

Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, nasal congestion, sinus congestion and pressure, sore throat, and cough. Convenient combo pack of 24 day and night caplets. 200 mg of the expectorant guaifenesin. Provides temporary cold and flu symptom relief.

Relieves headache, sinus congestion/pressure, and nasal and chest congestion. Decongestant acts to clear nasal passages and ease breathing. Get the restful sleep you need with Robitussin Maximum Strength Severe Multi-Symptom Nighttime Cough Cold + Flu CF Liquid.


Similar products

Robitussin Severe CF Maximum Strength Cough, Cold, & Flu Medicine (4 fl. oz. Bottle)
Robitussin Lingering Cold CoughGels Long-Acting 8-Hour Cough Suppressant (20-Count Liqui-Gel Capsules)
Robitussin Severe CF Maximum Strength Cough, Cold, & Flu Medicine (8 fl. oz. Bottle)
Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count
Mucinex Fast-Max Severe Congestion & Cough Liquid, 6oz
Tylenol Cold and Flu Severe Caplets, 24 Count
Robitussin Peak Cold DM Non-Drowsy Cough & Chest Congestion Relief (12 fl. oz. Bottle)
Robitussin Extended-Release 12-Hour Cough Suppressant (Grape Flavor Liquid, 3 fl. oz. Bottle)


Contac Cold+Flu Night featuring powerful cold + flu relief, 24 caplets

Vicks dayquil severe cold & flu relief. Vicks nyquil severe cold & flu: maximum strength non-drowsy cold & Flu: Maximum strength nighttime cold & flu relief. Vicks dayquil severe cold & flu: non-Drowsy. Vicks nyquil severe Cold & Flu: Nighttime. Includes 32 vicks dayquil severe cold & Flu Caplets and 16 Vicks NyQuil Severe Cold & Flu Caplets.

Use as directed. 72 caplets. Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, nasal congestion, sore throat, and cough. Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, nasal congestion, sinus congestion and pressure, and cough.

Convenient combo pack of 24 day and night caplets. Provides temporary relief of severe sinus and cold symptoms. Multi-symptom cold and flu relief. Each caplet contains: o 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine.

Contac cold + flu night delivers powerful relief--at the highest possible strength without a prescription--from a multitude of cold and flu symptoms. 200 mg of the expectorant guaifenesin.


Similar products

Contac Cold + Flu, Maximum Strength Non-drowsy Formula, 24 Caplets
Contac Cold+Flu Day/Night Combo, 28 Count
Contac Cold + Flu, Maximum Strength Non-drowsy Formula, 24 Caplets, (Pack of 2)
Contac Max Cold/Flu Size 24ct Contac Max Cold/Flu 24ct
Tylenol Cold and Flu Severe Caplets, 24 Count
Contac Cld & Flu Day/Nite Size 28ct Contac Cld & Flu Day/Night Caplets 28ct
Contac Cold+Flu Night, 24 Caplets
Vicks NyQuil Cough Cold and Flu Nighttime Relief, 48 LiquiCaps
Tylenol Cold + Flu Severe Day/Night Caplets, 24 Count
Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count


Vicks Severe Cold & Flu Relief Caplets, 24 ct

Multi-symptom cold and flu relief. Provides temporary relief of severe sinus and cold symptoms. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Nasal decongestant, pain reducer, antihistamine. Highest possible strength available without a prescription. Includes 24 vicks dayQuil Severe Cold & Flu Caplets.

Each caplet contains 325 mg of the pain reliever acetaminophen. Decongestant acts to clear nasal passages and ease breathing. 200 mg of the expectorant guaifenesin. Use as directed. Relieves headache, sinus congestion/pressure, and nasal and chest congestion. Contains acetaminophen that temporarily relieves minor aches and reduces fever.

No other non-drowsy flu/cold medicine relieves more symptoms maximum stregth cold & flu relief Provides temporary relief of cold and flu symptoms. Maximum strength multi-symptom relief to give you more restful sleep. Provides temporary cold and flu symptom relief. Keep out of reach of children. 5 mg of the nasal decongestant phenylephrine.




Similar products

Vicks NyQuil SEVERE Cough Cold and Flu Nighttime Relief, 24 Caplets
Vicks NyQuil Cough Cold and Flu Nighttime Relief, 48 LiquiCaps
Vicks DayQuil Cough Cold and Flu Relief, 48 LiquiCaps
Vicks NyQuil Cough Cold and Flu Nighttime Relief, 24 LiquiCaps
Vicks Nyquil SEVERE Cold & Flu Nighttime Relief Liquid, Berry Liquid, 2 x 12 Fl Oz
Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief, 48 Caplets (32 DayQuil + 16 NyQuil)
Sudafed PE Pressure + Pain Caplets, 24 Count
Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief Liquid, Combo Pack 2x12 Fl Oz
Pepto Bismol Digestive Medicine, Upset Stomach and Diarrhea Relief, Cherry, 30 Chewable Tablets
Vicks QlearQuil Daytime Cold and Allergy Sinus and Nasal Decongestant Liquicaps, 24 Count


Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets, 30ct

Max strength Day & Night. Provides temporary relief of severe sinus and cold symptoms. 5 mg of the nasal decongestant phenylephrine. Controls cough. Relieves headache, Fever & Sore Throat. During the day, you have to work. Each caplet contains 325 mg of the pain reliever acetaminophen. Relieves nasal and chest congestion.

But a severe cold likes to make you miserable around the clock. 200 mg of the expectorant guaifenesin. Decongestant acts to clear nasal passages and ease breathing. Relieves headache, sinus congestion/pressure, and nasal and chest congestion. Thins and loosens mucus. Maximum strength mucinex fast-max day time Severe Cold & Night Time Cold & Flu won’t put up with any of it.

Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, nasal congestion, sore throat, and cough. Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, sinus congestion and pressure, nasal congestion, and cough.

Convenient combo pack of 24 day and night caplets. Vicks dayquil severe cold & flu relief. Vicks nyquil severe cold & flu: maximum strength non-drowsy cold & Flu: Maximum strength nighttime cold & flu relief.


Similar products

Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief, 48 Caplets (32 DayQuil + 16 NyQuil)
Mucinex Fast-Max Severe Congestion & Cough Caplets, 20ct
Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief Liquid, Combo Pack 2x12 Fl Oz
Mucinex Fast-Max Night Time Cold & Flu Liquid Gels, 16ct
Mucinex Sinus-Max Severe Congestion Relief Liquid Gels, 16ct
Mucinex Fast-Max Day Severe Cold & Night Cold & Flu Liquid Gels, 24ct
Mucinex Fast-Max Severe Cold Relief Liquid, 6oz
Mucinex Fast-Max Clear & Cool Day Severe Congestion/Cough & Night Cold & Flu Liquid, 12oz (2x6oz)
Mucinex Fast-Max Cold, Flu, & Sore Throat Liquid Gels, 16ct


Tylenol Cold & Flu Severe for Adults 3x 24 Caplets

Pain reliever and fever reducer alleviate bodyaches and sore throat. 200 mg of the expectorant guaifenesin. Each caplet contains 325 mg of the pain reliever acetaminophen. Provides temporary relief of severe sinus and cold symptoms. Provides temporary cold and flu symptom relief. Multi-symptom cold and flu relief.

5 mg of the nasal decongestant phenylephrine. Keep out of reach of children. Decongestant acts to clear nasal passages and ease breathing. Tackle your toughest cold and flu symptoms with Tylenol Cold/Flu Severe Caplets. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing.

Maximum strength multi-symptom relief to give you more restful sleep. Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, nasal congestion, sore throat, and cough. Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, sinus congestion and pressure, nasal congestion, and cough.

Convenient combo pack of 24 day and night caplets. Get the cold and flu relief you want and the rest you need. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 5mg of phenylephrine to reduce nasal congestion, 10 mg of dextromethorphan to suppress cough, and 200 mg of the expectorant guaifenesin to help make coughs more productive.




Similar products

Tylenol Cold Max Daytime Caplets, 24 Ct.
Tylenol Sinus Daytime Congestion & Pain - 3 Pack of 24 Caplets (72 Caplets Total)
Tylenol Cold and Flu Severe Caplets, 24 Count
Tylenol Cold and Flu Severe Day and Night - 3 pack (Total 72 Caplets)
Tylenol Cold + Mucus Severe Daytime – Cool Burst , 8 Oz.
Tylenol Cold Multi-Symptom Caplets Daytime, 24 Caps (Pack of 3)
Tylenol Sinus Congestion Plus Pain Severe Daytime Non-Drowsy, 24 Count
Tylenol Cold + Flu Severe Day/Night Caplets, 24 Count
Vicks Dayquil And Nyquil Cold & Flu Relief Liquicaps Convenience Pack 72 Count
Tylenol Cold Congestion Caplets, 24 Count (Pack of 48)